Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 35, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Oct 16, 2014, 12:26 PM EDT for Herkimer County, Oneida County, New York. It took effect at Oct 16, 2014, 3:53 PM EDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Oct 16, 2014, 12:26 PM EDT (16:26 UTC)
- In effect from
- Oct 16, 2014, 3:53 PM EDT
- Expired
- Oct 23, 2014, 3:53 PM EDT
- In force
- 7 days
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Herkimer County, NY, Oneida County, NY
The river
Written for the forecast point Mohawk River at Utica (UCAN6).
- Action stage
- 401 ft
- Minor stage
- 403 ft
- Moderate stage
- 405 ft
- Major stage
- 407 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01342602, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
510
WGUS41 KALY 161626
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1226 PM EDT THU OCT 16 2014
NYC043-065-170426-
/O.NEW.KALY.FL.W.0035.141016T1953Z-000000T0000Z/
/UCAN6.1.ER.141016T1953Z.141017T0100Z.000000T0000Z.NO/
1226 PM EDT THU OCT 16 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE MOHAWK RIVER AT UTICA HARBOR.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 12 PM THURSDAY THE STAGE WAS...402.5 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 3 PM
THURSDAY AND CONTINUE TO RISE TO NEAR 403.5 FEET BY 9 PM THURSDAY.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.
&&
FLD OBSERVED FORECAST
2 PM 8 PM
LOCATION STG STG DAY TIME THU THU
MOHAWK RIVER
UTICA HARBOR 403.0 402.5 THU 12 PM 402.6 403.4
&&
LAT...LON 7522 4322 7533 4309 7517 4301 7506 4313
$$4 follow-up statements
275
WGUS81 KALY 161909
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
309 PM EDT THU OCT 16 2014
NYC043-065-170709-
/O.EXT.KALY.FL.W.0035.141016T2032Z-000000T0000Z/
/UCAN6.1.ER.141016T2032Z.141017T0900Z.000000T0000Z.NO/
309 PM EDT THU OCT 16 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA HARBOR.
* FROM 4 PM THURSDAY UNTIL FURTHER NOTICE.
* AT 2 PM THURSDAY THE STAGE WAS 402.6 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 4 PM
THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 403.7 FEET BY 5
AM FRIDAY.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.
&&
FLD OBSERVED FORECAST
8 PM 2 AM
LOCATION STG STG DAY TIME THU FRI
MOHAWK RIVER
UTICA HARBOR 403.0 402.6 THU 2 PM 403.5 403.6
&&
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
$$119
WGUS81 KALY 170321
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1121 PM EDT THU OCT 16 2014
NYC043-065-171521-
/O.CON.KALY.FL.W.0035.000000T0000Z-000000T0000Z/
/UCAN6.1.ER.141017T0300Z.141017T1000Z.000000T0000Z.NO/
1121 PM EDT THU OCT 16 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA HARBOR.
* UNTIL FURTHER NOTICE.
* AT 11 PM THURSDAY THE STAGE WAS 403 FEET.
* FLOOD STAGE IS 403 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 403.5 FEET BY
6 AM FRIDAY...THEN BEGIN FALLING.
* IMPACT...AT 403 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI FRI FRI FRI
MOHAWK RIVER
UTICA HARBOR 403.0 403.0 THU 11 PM 403.2 403.4 403.3
&&
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
$$413
WGUS81 KALY 171449
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1049 AM EDT FRI OCT 17 2014
NYC043-065-180249-
/O.CON.KALY.FL.W.0035.000000T0000Z-000000T0000Z/
/UCAN6.1.ER.141017T0300Z.141017T0900Z.000000T0000Z.NO/
1049 AM EDT FRI OCT 17 2014
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT UTICA HARBOR.
* UNTIL FURTHER NOTICE.
* AT 5 AM FRIDAY THE STAGE WAS 403.0 FEET.
* FLOOD STAGE IS 403.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR 403.0 FEET UNTIL
FURTHER NOTICE.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME FRI FRI SAT SAT SAT
MOHAWK RIVER
UTICA HARBOR 403.0 403.0 FRI 05 AM 403.0 403.0 403.0 403.0
&&
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
$$056
WGUS81 KALY 171830
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
230 PM EDT FRI OCT 17 2014
NYC043-065-171900-
/O.CAN.KALY.FL.W.0035.000000T0000Z-141017T1830Z/
/UCAN6.1.ER.141017T0300Z.141017T0900Z.141017T0900Z.NO/
230 PM EDT FRI OCT 17 2014
THE FLOOD WARNING IS CANCELLED FOR
THE MOHAWK RIVER AT UTICA HARBOR.
* AT 2 PM FRIDAY THE STAGE WAS 402.6 FEET.
* FLOOD STAGE IS 403.0 FEET.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT SAT
MOHAWK RIVER
UTICA HARBOR 403.0 402.6 FRI 2 PM 402.4 402.3 402.1
&&
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Oct 16, 10:07 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Oct 16, 10:07 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1007 AM EDT THU OCT 16 2014 .SYNOPSIS... A FRONTAL SYSTEM WILL CONTINUE TO SLOWLY MOVE EASTWARD ACROSS OUR REGION THROUGH TODAY. THIS FRONT WILL PROVIDE A SOAKING RAINFALL FOR THE ENTIRE REGION...WITH LOCALLY HEAVY RAIN. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE. IT WILL TURN SLIGHTLY COOLER AND LESS HUMID BEHIND THIS FRONT FOR TONIGHT INTO FRIDAY...BUT TEMPERATURES WILL REMAIN ABOVE NORMAL. A COLD FRONT WILL BRING SOME ADDITIONAL SHOWERS ON SATURDAY...FOLLOWED BY MUCH COOLER WEATHER FOR SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 10 AM EDT...MOST OF THE STRATIFORM MODERATE/HVY RAIN ASSOCIATED WITH A WARM CONVEYOR BELT FROM THE ATLANTIC OCEAN IS NOW SHIFTING N AND E OF THE REGION. HOWEVER...ADDITIONAL SHOWERS AND AREAS OF DRIZZLE ARE REDEVELOPING TO OUR S AND W ACROSS THE CATSKILLS AND MID HUDSON VALLEY REGION. WITH THE MAIN UPPER LEVEL DYNAMICS STILL APPROACHING FROM THE SOUTH AND WEST...AS WELL AS ADDITIONAL LOW LEVEL FORCING FROM THE SLOWLY APPROACHING COLD FRONT...WE EXPECT SHOWERS TO INCREASE ONCE AGAIN IN AREAL COVERAGE ACROSS THE REGION FROM S TO N THROUGH NOONTIME AND CONTINUE THROUGH AT LEAST MID AFTERNOON...AND LATE AFTERNOON ACROSS SOUTHERN VT AND THE ADIRONDACKS. STILL CAN NOT RULE OUT SOME ADDITIONAL BOUTS OF MODERATE TO HEAVY RAINFALL...AS SOME CONVECTIVE ELEMENTS MAY DEVELOP GIVEN THE COOLING MID LEVELS. ALSO...SOME BREAKS IN THE CLOUDS HAVE DEVELOPED TO OUR S AND W...WHICH MAY ALSO PRODUCE SOME LOW TOPPED CONVECTION THIS AFTERNOON ALONG OR JUST AHEAD OF THE OCCLUDED FRONT. SO...WILL ALSO KEEP MENTION OF ISOLATED THUNDER THROUGH THIS AFTERNOON. TEMPERATURES WILL REMAIN MILD TODAY WITH HUMID CONDITIONS ALSO PERSISTING IN THE MOIST AIR MASS. EXPECT TEMPS TO RISE A FEW MORE DEGREES FROM CURRENT LEVELS...DUE TO SOME THIN SPOTS IN THE OVERCAST...AND ALSO SINCE LOW LEVEL COLD ADVECTION REALLY DOES NOT DEVELOP UNTIL LATER TODAY. IT IS POSSIBLE THAT TEMPS COULD SPIKE MUCH MORE THAN CURRENTLY INDICATED IN ANY AREAS WHERE MORE PRONOUNCED BREAKS COULD DEVELOP...SUCH AS THE MID HUDSON VALLEY REGION. SHOULD THIS OCCUR...TEMPS COULD BRIEFLY SURGE WELL INTO THE 70S. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... THE OCCLUDED BOUNDARY WILL PUSH EASTWARD INTO NEW ENGLAND AND THIS EVENING...AS THE UPPER LEVEL LOW TRACKS NORTHWARD INTO SOUTHEAST CANADA. THE UPPER TROUGH AXIS ASSOCIATED WITH THE UPPER LOW WILL STILL SWEEP ACROSS THE REGION THIS EVENING...LEAVING CHANCES FOR SHOWERS ESPECIALLY NORTH OF CAPITAL DISTRICT. SHOWERS WILL TEND TO TAPER OFF OVERNIGHT AS WEAK SURFACE RIDGING OCCURS WITH THE FLOW ALOFT STARTING TO BECOME MORE ZONAL. WHILE IT WILL BE COOLER THAN RECENT NIGHTS...LOW TEMPS WILL STILL BE WELL ABOVE NORMAL WITH NO SIGNIFICANT TEMP CHANGE IN THE AIR MASS. IT WILL BE NOTICEABLE LESS HUMID THOUGH. FRIDAY WILL FEATURE MAINLY DRY CONDITIONS ACROSS THE REGION...AS WE WILL BE IN A SOUTHWEST FLOW REGIME WHILE AN UPPER LEVEL TROUGH STARTS TO DIG ACROSS THE UPPER GREAT LAKES AND SOUTHEAST CANADA. THERE COULD BE A FEW LIGHT UPSLOPE SHOWERS OVER THE WESTERN ADIRONDACKS...BUT MUCH OF THE AREA WILL BE RAIN-FREE. TEMPS WILL STILL BE QUITE MILD WITH DEEPER MIXING EXPECTED. HIGHS COULD TOP 70 FOR VALLEY LOCATIONS FROM ALBANY SOUTHWARD. THE AFOREMENTIONED UPPER TROUGH WILL ADVANCE EASTWARD INTO THE EASTERN GREAT LAKES REGION FRIDAY NIGHT. CLOUDS WILL INCREASE ACROSS OUT AREA WITH A CHANCE OF SHOWERS ACROSS FAR WESTERN ZONES BY SUNRISE. AT THE SURFACE...A COLD FRONT ASSOCIATED WITH THE UPPER TROUGH WILL MOVE FROM WEST TO EAST ACROSS THE REGION DURING THE DAY SATURDAY. THIS SYSTEM WILL BE SOMEWHAT MOISTURE-STARVED BUT WILL HAVE GOOD DYNAMICS TO WORK WITH. MAINLY SCATTERED SHOWERS ARE EXPECTED ON SATURDAY...WITH LIKELY POPS CONFINED TO THE WESTERN ADIRONDACKS. AHEAD OF THE FRONT TEMPS SHOULD WARM WELL INTO THE 60S FROM GENERALLY THE HUDSON VALLEY EASTWARD. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MODEL GUIDANCE IS IN GOOD AGREEMENT REGARDING THE LONGWAVE PATTERN AND HAVE IT AMPLIFYING AS WE HEAD INTO NEXT WEEK WITH A RIDGING BUILDING OVER ROCKIES AND PLAINS AND SHORT WAVE ENERGY MAINTAINING AND DEEPENING THE TROUGH ACROSS THE EASTERN CONUS. THE GUIDANCE INDICATES AN UPPER LEVEL LOW SHOULD DEVELOP OVER THE REGION BY MID WEEK...HOWEVER THERE ARE DIFFERENCES AMONGST THE MODELS ON ITS EVOLUTION. WHAT ALL THIS MEANS IS A COOL PATTERN FOR THE REGION. THE REGION WILL BE UNDER CYCLONIC FLOW AND COLD AIR ADVECTION SUNDAY AS AN UPPER TROUGH AXIS MOVES OFF TO THE EAST. WE ARE LOOKING AT COOL DAY WITH TEMPERATURES AROUND 10 DEGREES BELOW NORMAL AND BRISK WESTERLY WINDS MAKING IT FEEL CHILLIER. THE UPPER LEVEL FLOW ACROSS THE REGION WILL BRIEFLY BECOME ZONAL BETWEEN SHORT WAVE TROUGHS AS WE START THE NEW WORK WEEK. WHILE AT THE SURFACE SOME RIDGING WILL BUILD IN BUT SHOULD QUICKLY SHIFT OFFSHORE. A SHORT WAVE DIVING SOUTHEAST OUT OF CENTRAL CANADA WILL RETURN THE TROUGH TO THE REGION WITH A SURFACE LOW DEVELOPING OVER THE GREAT LAKES REGION. AN UPPER LEVEL LOW IS ANTICIPATED TO FORM OVER THE MID ATLANTIC REGION BY WEDNESDAY. THIS WOULD CAUSE THE SURFACE LOW TO TRACK TO OUR SOUTHWEST ACROSS THE OHIO VALLEY TO MID ATLANTIC REGION. WITH THE UNCERTAINTIES IN THE DEVELOPMENT AND TRACK OF THIS SYSTEM HAVE GONE WITH SLIGHT CHANCE POPS. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... A LARGE VERTICALLY STACKED LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. ITS ASSOCIATED OCCLUDED BOUNDARY WILL GRADUALLY MOVE ACROSS THE AREA TODAY. SHOWERS WILL CONTINUE TO STREAM NORTHWARD IN ADVANCE OF BOUNDARY AND LOW AND INCREASE IN INTENSITY THIS MORNING AS A LOW LEVEL JET MOVES INTO THE REGION. CAN NOT RULE OUT THE POSSIBLE FOR A THUNDERSTORM...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDED MENTION IN TAFS. WITH THE PASSAGE OF THE OCCLUDED BOUNDARY THE CHANCES FOR SHOWERS DECREASES. OVERALL EXPECTED MVFR CONDITIONS WITH POSSIBLE BRIEF IFR IN HEAVIER SHOWERS AHEAD AND WITH THE BOUNDARY. MVFR CONDITIONS WILL PERSIST IN THE WAKE OF THE FRONTAL PASSAGE. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR BY LATE AFTERNOON/EARLY EVENING...HOWEVER CONDITIONS MAY LOWER TOWARD DAYBREAK IN SOME AREAS DUE TO PATCHY GROUND FOG FORMATION. EAST-SOUTHEAST SURFACE WINDS GENERALLY LESS THAN 10 KNOTS. HAVE LOW LEVEL WIND SHEAR IN TAFS AS THE LOW LEVEL JET MOVES ACROSS THE REGION THIS MORNING. SURFACE WINDS WILL BECOME MORE SOUTH-SOUTHWEST IN THE EVENING AT LESS THAN 10 KNOTS. OUTLOOK... FRI NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SAT-SAT NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. SUN: LOW OPERATIONAL IMPACT. BREEZY. SLIGHT CHANCE OF SHRA. SUN NIGHT-MON: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... A FRONTAL SYSTEM WILL CONTINUE TO SLOWLY MOVE EASTWARD ACROSS OUR REGION THROUGH TODAY. THIS FRONT WILL PROVIDE A SOAKING RAINFALL FOR THE ENTIRE REGION...WITH LOCALLY HEAVY RAIN. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE. IT WILL TURN SLIGHTLY COOLER AND LESS HUMID BEHIND THIS FRONT FOR TONIGHT INTO FRIDAY...BUT TEMPERATURES WILL REMAIN ABOVE NORMAL. A COLD FRONT WILL BRING SOME ADDITIONAL SHOWERS ON SATURDAY...FOLLOWED BY MUCH COOLER WEATHER FOR SATURDAY NIGHT AND SUNDAY. RELATIVE HUMIDITY VALUES DROP TO MINIMUM VALUES OF ONLY 65 TO 80 PERCENT THIS AFTERNOON. MAXIMUM RH VALUES TONIGHT ARE EXPECTED TO BE AROUND 90 TO 100 PERCENT. MINIMUM RH VALUES FORECAST TO DROP TO BETWEEN 45 TO 65 PERCENT ON FRIDAY. WINDS TODAY WILL BE SOUTHEAST AROUND 5 TO 15 MPH WITH GUSTS UP TO 25 MPH. WINDS WILL BECOME SOUTHERLY AROUND 5 MPH TONIGHT...SHIFTING TO THE SOUTHWEST AROUND 10 MPH FOR FRIDAY. && .HYDROLOGY... A SOAKING RAINFALL WILL CONTINUE THROUGH TODAY AS SEVERAL BANDS OF MODERATE TO LOCALLY HEAVY RAIN MOVE THROUGH. MOST AREAS SHOULD RECEIVE AROUND 1-2 INCHES OF RAINFALL...WITH THE HIGHEST AMOUNTS GENERALLY ACROSS THE SOUTHERN CATSKILLS AND WESTERN NEW ENGLAND. HOWEVER...RAINFALL WILL VARY SPATIALLY...AS LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WHERE PERSISTENT CONVECTIVE ELEMENTS OCCUR. PONDING OF WATER IS LIKELY WHERE FALLEN LEAVES CLOG STORM DRAINS. MINOR URBAN FLOODING IS POSSIBLE DUE TO RAPID RUNOFF. OTHERWISE...DUE TO ANTECEDENT DRY CONDITIONS PRODUCING UNUSUALLY LOW WATER LEVELS...RIVER FLOODING IS NOT EXPECTED. SOME WITHIN BANK RISES ARE EXPECTED. THE LATEST METEOROLOGICAL MODEL ENSEMBLE FORECASTS /MMEFS/ CONTINUE TO INDICATE RIVER LEVELS IN OUR HSA WILL REMAIN BELOW CAUTION STAGE THROUGH THE EVENT. THE HEAVIEST RAIN WILL PUSH EAST OF THE REGION BY TONIGHT...WITH JUST SOME LINGERING SCATTERED SHOWERS INTO FRIDAY. ANY ADDITIONAL RAINFALL WILL BE LIGHT AND WILL NOT HAVE ANY FURTHER IMPACT ON RIVERS. ALSO THE LATEST METEOROLOGICAL MODEL ENSEMBLE FORECASTS /MMEFS/ INDICATE RIVER LEVELS IN OUR HSA WILL REMAIN BELOW CAUTION STAGE THROUGH THE EVENT. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... TEMPERATURE RECORDS WERE SET... ALBANY... THE LOW TEMPERATURE WAS ONLY 70 DEGREES FOR OCTOBER 15TH. THIS BREAKS THE OLD RECORD HIGH MINIMUM TEMPERATURE FOR THE DATE OF 66 DEGREES SET BACK IN 1954. IN ADDITION...THE 70 DEGREE MINIMUM ALSO TIES FOR THE HIGHEST MINIMUM TEMPERATURE FOR THE MONTH OF OCTOBER WHICH OCCURRED BACK ON OCTOBER 5 IN 1926. NOTE: DAILY RECORDS DATE BACK TO 1874. A RECORD EVENT REPORT WAS ISSUED. POUGHKEEPSIE... THE LOW TEMPERATURE WAS ONLY 69 DEGREES FOR OCTOBER 15TH. THIS BREAKS THE OLD RECORD HIGH MINIMUM TEMPERATURE FOR THE DATE OF 65 DEGREES SET BACK IN 1954. IN ADDITION...THE 69 DEGREE MINIMUM ALSO TIES FOR THE HIGHEST MINIMUM TEMPERATURE FOR THE MONTH OF OCTOBER WHICH OCCURRED BACK ON OCTOBER 7 IN 2005. NOTE...DAILY RECORDS DATE BACK TO 1949...HOWEVER DATA IS MISSING FROM JANUARY 1993 TO JULY 2000. A RECORD EVENT REPORT WAS ISSUED. GLENS FALLS... THE HIGH TEMPERATURE WAS 78 DEGREES FOR OCTOBER 15TH. THIS BREAKS THE RECORD FOR THE DATE OF 77 DEGREES SET BACK IN 1956. NOTE...DAILY RECORDS DATE BACK TO 1949. A RECORD EVENT REPORT WAS ISSUED. THIS WAS THE SECOND RECORD HIGH FOR GLENS FALLS...ON OCTOBER 14TH THE HIGH WAS 78 DEGREES WHICH BROKE THE OLD RECORD OF 76 DEGREES SET BACK IN 1956. A RECORD EVENT REPORT WAS ISSUED. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...KL/JPV SHORT TERM...JPV LONG TERM...IAA AVIATION...IAA/KL FIRE WEATHER...JPV HYDROLOGY...JPV CLIMATE...
Hazardous weather outlook, Oct 16, 4:50 AM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 450 AM EDT THU OCT 16 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-171100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 450 AM EDT THU OCT 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. A WIDESPREAD 1 TO 2 INCH RAINFALL IS EXPECTED THROUGH TODAY. EMBEDDED BANDS OF HEAVY RAIN WILL LEAD TO LOCALLY HIGHER AMOUNTS. DUE TO RECENT DRY CONDITIONS RIVER FLOODING IS NOT EXPECTED...HOWEVER MINOR FLOODING OF URBAN AND OTHER POOR DRAINAGE LOCATIONS WILL BE POSSIBLE...ESPECIALLY WHERE FALLEN LEAVES CLOG STORM DRAINS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. SOME OF THE THUNDERSTORMS MAY PRODUCE BRIEF GUSTY WINDS SOUTH AND EAST OF ALBANY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FROST ADVISORIES AND OR FREEZE WARNINGS MAY BE NEEDED SUNDAY NIGHT INTO MONDAY MORNING FOR THE CAPITAL DISTRICT...MID HUDSON VALLEY AND SOUTHERN LITCHFIELD COUNTY. THE GROWING SEASON HAS ENDED OUTSIDE OF THESE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 2:08 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Herkimer, Montgomery | 3 hr |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.